# SDR DLM88961935

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: Rt Ac Trim Vlv
- Component: 711457300
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT 310 TAIL COMP OVHT LIGHT CAME ON.  PLACED A/C HP BLD SWITCHES TO OFF AND LIGHT EXTINGUISHED.  ON DESCENT WITH THROTTLES BACK TO IDLE CABIN CLIMBED AT 1,000 FT A MIN AND FLOW LIGHT CAME ON.  FOUND RUPTURED BOOT ON DUCT JUST ABOVE RT A/C TRIM VLV.  REPLACED WORN DUCT BOOTS AND CLAMPS, LK CKD SYS AT T/O PWR.
